# SDR UIEA2023021700131

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,581 hours, 9,126 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN DROPPED FROM 1500-400 PSI IN 7 HOURS(  LEAKING B-NUT FITTING FOUND AT REGULATOR AND RETORQUED IAW AMM 20-51-01, NO CHANGE IN O2 PRESSURE IN 7 HOURS. ULTRASONIC LEAK CHECK COMPLETE, NO LEAKS NOTED. A/C PRESSURIZED, NO LEAKS NOTED.  )
